# SDR YENA201704020233

- Difficulty date: April 2, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 58,739 hours, 20,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  A DENT WAS DISCOVERED ON FUSELAGE SKIN AT FRAME 69+15, STRINGER 20R.  CUTOUT THE DAMAGED AREA AND FABRICATED A REPAIR DOUBLER AND INSTALLED IAW SRM 53-41-11-300-018.
